# SDR ASAA2023062443710

- Difficulty date: June 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,751 hours, 17,928 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NAVIGATION DISPLAY DEPICTS ERRONEOUS GREEN BAND OF WX RADAR RETURNS FROM APPROXIMATELY 80-160-NM IN BOTH AUTO AND MANUAL MODES. ERRONEOUS DISPLAY IS NOT AFFECTED BY CHANGING SCALE. GROUNDED - YES. ON DEFERRAL.
